# SDR CALA2022040400863

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737900
- Aircraft serial: 30124
- Aircraft time: 56,892 hours, 23,270 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 111A1111
- Condition: None
- Location: Lbl 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. L/P 4227513 PER SRM 57-10-10 REPAIR 4, PERMANENT REPAIR REQUIRED WITHIN 6000 FLIGHT CYCLES OR 24 MONTHS AFTER REPAIR INSTALL AT LEFT HAND PRESSURE DECK STATION 663 LBL 40 PER SRM 57-10-10 REPAIR 4 PERMANENT REPAIR REQUIRED WITHIN PER SRM 57-10-10 REPAIR 4 PG 201 STEP 2.B. REPLACE REP4 WITH 6000 FLIGHT CYCLES OR 24 MONTHS WHICHEVER COMES FIRST. PERMANENT REPAIR 3 NO MORE THAN 6000 FLIGHT CYCLES OR 24 MONTHS AFTER INSTALLATION WHICHEVER COMES FIRST. REPLACE REPAIR 4 WITH A PERMANENT REPAIR AS GIVEN IN REPAIR 3 NO TOMC-APPROVAL FROM SC1ELBYC COMMENT MORE THAN 6,000 FLIGHT CYCLES OR24 MONTH AFTER INSTALLATION, WHICHEVER COMES FIRST. DIP 57-DIP NEED MORE INFO ON MANUAL LOCATION ADDING SRM PAGE REF FOR DIP. SRM 57-10-10 REPAIR 4 PG REMOVED RII STATUS QC REVIEWED 201 PAR 2.B QC REVIEWED T/A: 6,000 FC OR 24 MONTHS W.C.F......BK/245861 RECORDS UPDATE LOCKED FOR MX FERRY UNLOCKED TO CLEAR LOGPAGE AT 56,000 FC AFTER REPAIR INSTALLATION WITH INTERVALS OF 36,000 FC FOR HFEC AND 36,000 FC FOR LFEC WORK ACCOMPLISHED BY V913189 ACCOMPLISHED PERMANENT REPAIR AT LT PRESSURE DECK VERTICAL WEB STA 663 LBL40 REF B737 SRM 57-10-10-2R-3 REINSPECTION REQUIRED
